# SDR DLM11954664

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Shorted
- Location: Emergency Lights
- Component: 0105606203
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY TRACK LIGHTS F/C CABIN INOP.  REPLACED SHORTED LT MODULE ASSY OPS CK NORMAL.
